I’ve been diagnosed with ADHD since I was a kid.
Recently I’ve experienced my Hypersensitivity more,
I would like to get into these different things,
to see, if I’m the only one having these symptoms.
I think I always had these Symptoms, but now i experience
them more, than before.
Unlike most people, I wear most of the time very loose clothing,
because if I don’t I start to get massive stomach ache. Currently now writting this, I’m sitting
more or less with open pants. I even bought larger pants, which are a lot too big for me and I wear them with a belt.
I would like to know, if other ADHD’ers experience this too. I don’t think, that it is the tablets causing that, because even without medication, I can feel when it’s too tight.
My brightness on Computers, Phones etc. are always on very low. For some reason I get headache from brightness. When I am the whole day in a room, where the light shines down directly on me, I get a headache, which usually lasts for a few hours, sometimes even the entire night.
When I am in a room, for instance my own, having all the windows and doors shut, I tend to get very quickly headache. That is why I have a fan blowing air from the bathroom door (Which goes outside), directly into my room. The problem with this is, that in Switzerland the weather can get very cold over night. However if I don’t do it, I have a headache the next morning. Unlike other people, I quickly notice when there isn’t enough oxygen in a room and I get confirmed through my headaches.
In one of those rooms, I opened the window and I didn’t have any headache.
Again like previously, I’d like to know if I’m the only one having these problems, as there’s barely any Information on the internet.
Highpitch sound has given me migranes before. Like mosquito sounds or even regularly very high volume at a party or something.
A bit Information:
I’m 19 Years old, I talk regularly to a doctor/psychologist about my medication and over the past few Weeks I’ve been trying new medication like Medikinet.
I’ve written down in detail daily, how I felt with the different medication and It’s possible, that the Focalin gives at the rebound effect a migrane.
The symptoms above however, are probably not connected to the medicine, as I’ve had this without.
Looking forward to read your responses!